# SDR 2000UALA00583

- Difficulty date: October 5, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 8,160 hours, 972 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58223
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN BLINKING ON AND OFF.  *S/D*  REPLACED BATTERY PACK, CHECKED OK.
